# SDR AALA2019101769025

- Difficulty date: October 14, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 26,560 hours, 4,215 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 30210510000
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN GEAR CENTER HINGE DOOR MOUNT BRACKET WORN.  REPLACED BRACKET PER CMM 32-12-61-440-019-A01.
